CSN Login
Members Online: 11


Posts: 12
Joined: Dec 2003

Does anyone out there know if a recurrence of the itch equals a recurrence of the Hodgkins?
I am 12 months beyond ABVD chemo and radiation. Many symptoms/pains/fever have been ongoing since chemo, but now the itch is back. I'm very nervous that it means what it did the first time.
This is an "itch" that resembles mosqitoe bites or needle jabs - mostly on hands, arms, stomach, back, legs, feet. It started about a week ago and seems to be accelerating daily.
Any input or experience would be most welcomed.

dpomroy's picture
Posts: 136
Joined: Dec 2000

I sure understand why that would make you nervous. Have you spoken to your doctor about it? Maybe it is a delayed reaction to the chemo or to a medication you are on. I'd rule out those less scary possibilities first.

Posts: 69
Joined: Dec 2003

Get your thyroid checked. It also can cause itching and tiredness. I was just told that my thyroid is not working at all due to the radiation to the mantle area. Don't panic just get it checked. My doctor said that the thyroid usually takes years to show signs of failing after radiation and my treatments ended less than a year ago. So I suggest everyone get their thyroid checked!

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2015 © Cancer Survivors Network